# SDR UPS07551006

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Locked
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - RUDDER TRIM LOCKED UP.  REPLACED TRIM CONTROL PANEL, OPS NORMAL.  REF AMM 27-21-23-2 & AMM 27-21-00-5.
